# SDR AALA20002110

- Difficulty date: December 18, 2000
- Submitted: February 22, 2001
- Operation: Air carrier
- Aircraft: N335AA
- Make and model: Boeing 767223
- Aircraft serial: 22333
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: ETY2132515
- Part serial: B3404
- Condition: Missing
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

LAX - FLT 29 - EN ROUTE JFK-LAX, UPON ARRIVAL LAX DETECTED NR 6 WHEEL ASSEMBLY MISSING FROM AXLE.  REPLACED BRAKE ASSEMBLY.  REPLACED WHEEL ASSEMBLY.  SYSTEM CURRENTLY UNDER INVESTIGATION.  (M)
